# SDR ASAA2023070743930

- Difficulty date: July 7, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 27,399 hours, 8,546 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Magnetic Seal
- Part number: 3051023030
- Condition: Leaking
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REMOVED ENGINE DRIVEN HYD PUMP FOR SEAL LEAK PER TSR714593. FOUND HYD PUMP SHAFT SEAL LEAKING. GROUNDED - YES. REMOVED AND INSTALLED #1 ENG EDP MAGNETIC SEAL REF 72-60-00 AMM. REPLACED #1 ENG EDP REF AMM 29-11-11. PERFORMED EDP INSTALL TEST NO DEFECTS NOTED. NO LEAKS FOUND. THIS ACTION CLOSES TSR714593.
